# SDR FDEA201810092877

- Difficulty date: October 9, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 31,846 hours, 17,361 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 09286H5095
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OUTER WINDSCREEN SHATTERED AT FL330. COMPLIED WITH QRH. COMPLIED WITH R&R OF F/O'S WINDOW PER AMM 56-11-11-04 UP TO STEP 2 (A) 12.
